# SDR RAIA00305143

- Difficulty date: May 18, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 16,190 hours, 16,253 cycles
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 7011672112
- Part serial: 96041867
- Condition: Inoperative
- Part time: 8,667 hours, 9,887 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S SYMBOL GENERATOR FAILED. MAINTENANCE REMOVED AND REPLACED NR 1 SYMBOL GENERATOR.
